MAUDE Adverse Event Report: SMITH & NEPHEW, INC. SYN POR PLUS HA HO STEM SZ 14; PROSTHESIS, HIP, SEMI-CONSTRAINED, UNCMNTD, METAL/POLYMER, NON-POROUS, C-P

SMITH & NEPHEW, INC. SYN POR PLUS HA HO STEM SZ 14; PROSTHESIS, HIP, SEMI-CONSTRAINED, UNCMNTD, METAL/POLYMER, NON-POROUS, C-P
Catalog Number 71309114
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Injury (2348)
Date of Event 09/06/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Implantation date is an estimate because only the year was provided.
 
Event or Problem Description
It was reported that a revision surgery of the left hip was performed due to a peri prosthetic fracture of the proximal femur.Femoral stem, femoral head and liner were removed and replaced.
 
Additional Manufacturer Narrative
The associated complaint devices were not returned for evaluation.Please see attached file for our results of investigation.(b)(4).

Brand Name
SYN POR PLUS HA HO STEM SZ 14
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, UNCMNTD, METAL/POLYMER, NON-POROUS, C-P
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key6874628
Report Number1020279-2017-00755
Device Sequence Number1221446
Product Code MEH
UDI-Device Identifier03596010459794
UDI-Public03596010459794
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K002996
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2004
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/10/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number71309114
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/06/2017
Supplement Date Received by Manufacturer09/06/2017
Initial Report FDA Received Date09/18/2017
Supplement Report FDA Received Date11/10/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age85 YR